# SDR CALA9900247

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AND RT MLG CYLINDER SUPPORT FRAME CORRODED IN ATTACHMENT BOLT HOLES.  THE BOLT HOLES WERE REPAIRED IAW ECRA 5743-01015.
